# SDR SWIA201128370

- Difficulty date: October 24, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 33,318 hours, 43,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW F/A JUMPSEAT IS OUT.  (FLT 6267)  RELAMPED EMERGENCY LIGHT.
